# SDR DALA2015022301593

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 46,590 hours, 17,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV-14, MAINTENANCE VISIT, AFTER REMOVING THE NATS AIRPHONE ANTENNA AT BS 757 & BL0, IAW EA 12-090911-14, REV C, CORROSION WAS DISCOVERED ON THE OUTER SURFACE OF THE SKIN PANEL, P/N 146A3231-19,  AROUND THE COAX CUTOUT.  MAINTENANCE REPAIRED IAW ERA 511649-14.
